Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Minibex_2007

Had to quit. When do side effects disappear???

Recommended Posts

Hi guys

Sadly, I have had to quit Accutane as it was not agreeing with me. Accutane made my nose very swollen when I was on 40mg a day, so my derm decided to lower my dose to 10mg, However even though I lowered my dose my nose was still a little swollen (but less so). My derm has suggested coming off Accutane as he says that I am too sensitive to it and he is frightened that it may cause Rosacea. My derm has suggested that I have a break and then start Spiro to help with the oily skin.

I am just so nervous that I will be left with Rosacea and a swollen nose as I never had these before Accutane. Can anyone tell me when the side effects from Accutane disappear?? and does anyone know whether my side effects will be permanent??? (I really hope not!)

I am so upset because I went on Accutane to help my skin and now not only do I have my oily skin back I also have a swollen nose and chapped lips - I look so horrible I could cry!!!

Please write back, I really need your help.

xxx

Share this post


Link to post
Share on other sites

No one can say for sure if the swolen nose and redness will go. But you have two things in your favour, one you were on a relatively low dose and two it is still early days and you have every chance of recovering.

You should consider time released doxycyclin (oracea in the US). This helps with the inflammation.

Best of luck to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×